# SDR DALA2019040432179

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013709) DURING INSPECTION FOUND CRACKED FRAME BS 500C BTW STR 8L TO STR 9L AT PASSENGER CABIN. REPAIRED FRAME LOCATED BS 500C BTW STR 8L TO STR 9L AT PASSENGER CABIN ASPER ER/A NO.576359-14AD REVISION ORIGINAL AND ASPER PRI 576359-14AD REVISION 0,1 AND 2.
